# SDR MWEA99825

- Difficulty date: November 8, 1999
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 35,846 hours, 27,965 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 91415074
- Part serial: OR200
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MCI  - FLT 580 - SMELLED ELECTRICAL SMOKE IN COCKPIT PRIOR TO DEPARTURE.  MTC DEFERRED APU AND REMOVED AND REPLACED LEFT APU POWER RELAY.   (X)
